# SDR AGQA065532

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Link Assy
- Part number: 369A76131
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSEMBLY IS  WORN EXCESSIVELY.
